Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Had respiratory infection causing diabetes/ gout symptoms like thirst, frequent urination, gout in left toe. Suggestions?

Hello. I recently was ill with a severe cold or viral respiratory infection which precipitated symptoms of diabetes , and later gout . My temperature was app. 101 - 102...I was extremely ill for about 5 days and missed work....but the illness lingered on for about 2 - 3 weeks. The diabetic symptoms were as such: I was ...moderately thirsty and within minutes of drinking something I had to urinate. I urinated about 10 - 15 times ...on one particular evening. I was eating very very little...drinking alot of tea...and about 10 - 15 days after the illness struck I developed gout or pseudogout in my left toe and then a much lesser my right toe. Podagra? What struck me is the symptoms of diabetes...which I am constantly on the lookout for. Additionally, I lost a good bit of weight during the illness...about 10 pounds...but my weight stablized after that. I was excercising...but overweight ...230...after illness...220. I drink alot of beer but do not smoke. Have you ever heard of a respiratory illness causing diabetic symptoms or gout?
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diabetologist 's  Response
it looks ur life style causing all problems .becoz of diabetes ur pron for respiratory infection stop alcohol will precipitate gaut ,try to reduce weight also u must be getting OSA causing more prone for respiratory infections
Answered: Tue, 4 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor